# SDR 2005F00075

- Difficulty date: March 4, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N620HF
- Make and model: Cndair CL6002B16
- Aircraft serial: 5021
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 601577889
- Condition: Failed
- Location: Nlg Prox Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, NOSE LANDING GEAR WOULD NOT RETRACT.  INVESTIGATION REVEALED A FAILED NOSE GEAR WEIGHT-ON-WHEELS PROXIMITY SWITCH HAD FAILED.  THIS SWITCH IS PART OF THE NLG WOW AND OLEO HARNESS ASSEMBLY.  (M)
